| Model Number |
e1801-48 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported syntel silicone embolectomy catheter - regular tip balloon not deflating and stuck in patient during de-clot access center procedure.The balloon had to be physically popped with a needle.No injury occurred to patient.It was also stated customer has been having a lot of balloon rupture during use with patient, but no further information (date and lot numbers) were available.The device was discarded.
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, we could not conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.